# SDR C2A02SH136

- Difficulty date: December 6, 2002
- Submitted: December 6, 2002
- Operation: Air carrier
- Aircraft: N14916
- Make and model: Emb EMB-145LR
- Aircraft serial: 145415
- Aircraft time: 4,042 hours, 2,963 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Butt Strap
- Part number: 14521721009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C CHECK THE CENTER OMEGA BEAM BUTTSTRAP BETWEEN FRAMES 16 AND 17 WAS FOUND TO HAVE CORROSION.  MAINTENANCE REMOVED DAMAGE AREA AND REPLACED AFFECTED BUTTSTRAP IAW EMB 145 SRM 53-21-10.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
